# SDR RU3A20171204045

- Difficulty date: December 6, 2017
- Submitted: December 7, 2017
- Operation: Air carrier
- Aircraft: N77
- Make and model: Beech 300BEECH
- Aircraft serial: FF12
- Aircraft time: 16,736 hours, 8,684 cycles
- System (JASC): 5270 · Door Warning System
- Part: Spring
- Condition: Broken
- Location: Door Switch
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

RED CABIN DOOR MASTER WARNING ILLUMINATED IN FLIGHT. STAYED ON FOR DURATION OF FLIGHT. AFTER REPLACING A BROKEN SPRING TAB FOR THE CABIN DOOR SWITCH THE ISSUE WAS SOLVED.
